MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that catheter became stuck on the guidewire.The 100% stenosed target lesion was located in the severely tortuous and severely calcified left iliac artery.After the lesion was crossed with a non-boston scientific guidewire and pre-dilated with a balloon catheter, two different size epic stents were placed in advance.A 12x40x75mm epic vascular stent was then used for treatment, but because the device was not smooth enough from the time it was inserted from the sheath along the guidewire, the guidewire was moistened with heparinized saline solution.Since the system was able to advance to the target lesion, the stent was placed.The stent delivery system was tried to be remove leaving the guidewire and then continue post-dilation and intravascular ultrasound; however, it got stuck with the guidewire and had to remove the entire system.There were no patient complications reported.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11649806
Report Number2134265-2021-04033
Device Sequence Number17104655
Product Code NIO
UDI-Device Identifier08714729805151
UDI-Public08714729805151
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2024
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0024237514
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO 260 CM RADIFOCUS 0.035